# SDR DALA2016070305056

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 76,438 hours, 58,270 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT ROW 15, BROKEN WIRE BY SIDE WALL AT PIN.  REPAIRED, NEW PIN INSTALLED.  OPS CHECKS GOOD.
